# SDR MALA050113

- Difficulty date: January 9, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 15,492 hours, 16,815 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pad
- Condition: Obstructed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT STAYS ILLUMINATED IN THE RETRACTED POSITION.  AIR RETURN TO MSP.  MAINTENANCE JACKED A/C PER AMM 07-10-00, SWUNG GEAR VERIFIED INTRANSIT LIGHT STAYED ON REMOVED ICE BUILD UP ON GEAR STOP PADS, SWUNG GEAR SEVERAL TIMES NO INTRANSIT LIGHT NOTED.  LOWERED A/C ALL CHECKS GOOD.
